Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 12, Pages 731-735
http://dx.doi.org/10.1155/S0161171201005579

Some results on ordered filters of implicative semigroups

Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Korea

Received 1 August 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun, “Some results on ordered filters of implicative semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 12, pp. 731-735, 2001. https://doi.org/10.1155/S0161171201005579.